# SDR CALA2024080100340

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 72,807 hours, 12,752 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Hnywl
- Component part number: 26124121A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O, A
- Precautionary procedure: O

## Discrepancy

ON LANDING SMOKE AND FLAMES OBSERVED ON RIGHT MAIN GEAR REPORT BY ANOTH A/C #7 BRAKE FOUND DAMAGED REF PICS, NO DAMAGE FOUND TO WHEEL AXEL OR NEIGHBOURING COMPONENTS. NO OVERTEMP WARNING INDICATION IN FLIGHTDECK. REMOVAL AND INSTALLATION OF MLG WHEEL I.A.W AMM TASK 32-45-01-004-001/ AMM TASK 32-45-01-404-027. REMOVAL AND ADD EMP:U401301,U347460,U366261 INSTALLATION OF MLG BRAKE I.A.W AMM TASK 32-41-08-004-001/ AMM TASK 32-41-08-404-017.PARTS USED:  76-3245-9-9001,QTY :1 76-3243-9-0002,QTY :1 PARTS USED: 76-3245-9-9001,QTY :1 76-3243-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1563840 SN OFF 5395 TT # 1896642  SN OFF 0176 BRAKE, MLG, CAR  OFF 76-3243-9-0002 5395 ON 76-3243-9-0002 2476 WHEEL, TIRE, AS  OFF 76-3245-9-9001 0176 ON 76-3245-9-9001 8524 IDT INSPECTION CARRIED OUT PER GMM 09-10-05 TO BRAKE ROD PIN, END CAP, WASHER AND BOLT INSTALLATION PER AMM 32-41-08 AND OK TO CONTINUE.
